Sign in to follow this  
Followers 0
  • entry
  • comments
  • views

Inflammation Down, Red Marks Up


After terrible side effects with bactrim, I am on the 5th day of a medrol dose pack. My cysts have flattened but my cheeks are covered in red marks that will undoubtably become bumps again once I finish the medrol. The right side of my face looks like a pizza. The left side has a few marks but nothing much. Weird, right? I don't get it...

So now I am in the first week of only using topicals. Tretinoin at night and clindamyacin during the day. I'll update my progress or lack there of.

For now I will enjoy the lack of bumps on my face from the medrol. I wish I could be clear for Christmas :(

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now